# SDR JRA2002F00004

- Difficulty date: May 10, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N866TA
- Make and model: Cvac 640340D
- Aircraft serial: 283
- Engine: Rroyce DART*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: 800212
- Condition: Intermittent
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANED RELAY WITH BRAKE AND ELECTRIC MOTOR CLEANER, LET SET FOR 5 MINUTES AND APPLIED LIGHT AIR PRESSURE.  WHEN SYSTEM WAS RE-ENERGIZED, RELAY IGNITED.  USED CABIN 13 LB BOTTLE TO EXTINGUISH.  CLEANED FIRE EXTINGUISHER RESIDUE.
